A platform for research: civil engineering, architecture and urbanism
Non-Gaussian response distributions of non-linear MDOF-systems
Non-Gaussian response distributions of non-linear MDOF-systems
Non-Gaussian response distributions of non-linear MDOF-systems
Pradlwarter, H. J. (author) / Corotis, R. B. / Schueller, G. I. / Shinozuka, M.
International conference; 8th, Structural safety and reliability; ICOSSAR '01 ; 2001 ; Newport Beach, CA
2001-01-01
232 pages
See also s/m 8478.550 vol 24 no 2-4 2002 for selected papers
Conference paper
English
© Metadata Copyright the British Library Board and other contributors. All rights reserved.
Stochastic Response Cumulants of MDOF Linear Systems
Online Contents | 1995
|Approximate analysis of response statistics of uncertain MDOF linear systems
British Library Conference Proceedings | 1993
|On seismic response analysis methods of non-proportional damped linear MDOF systems
British Library Online Contents | 2007
|System Identification of Linear MDOF Structures under Ambient Excitation
Online Contents | 1999
|Semi-implicit integration algorithm for stochastic response of hysteretic MDOF systems
British Library Conference Proceedings | 2001
|